# SDR SWAA2018110226413

- Difficulty date: October 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY UPPER LIGHT LENS OUT OF POSITION.  R&R LENS PER IPC AND SOPM.
